The Michigan Mathematical Journal

An elementary proof of the fixed-point theorem of Browder and Kirk.

K. Goebel

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 16, Issue 4 (1969), 381-383.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029000322

Digital Object Identifier
doi:10.1307/mmj/1029000322

Mathematical Reviews number (MathSciNet)
MR0251604

Zentralblatt MATH identifier
0174.19304

Subjects
Primary: 47.85

Citation

Goebel, K. An elementary proof of the fixed-point theorem of Browder and Kirk. Michigan Math. J. 16 (1969), no. 4, 381--383. doi:10.1307/mmj/1029000322. https://projecteuclid.org/euclid.mmj/1029000322


Export citation